# SDR DALA2025041002793

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 TOOL MARKS ON TRIGGER OF BODY TORQUE TUBE AT 2L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00464: THE TRIGGER OF BODY TORQUE TUBE AT 2L PASSENGER DOOR WAS REPLACE PER B757-200 AMM 52-11-32. (0904732)
